| Model Number |
872PQ |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer complained bristles started falling off the brush right out of the package, he grabbed one out of the pack to test them after this and he said he just gently rubbed them with his fingers and bristles immediately started falling.They also said metal wire from the tip to the rubber handle barely had any bristle and the bristles seemed very fine (like more so than usual).